Family is taking Humira and they are actively showing abnormal agitation. This has been the second day. Is there an end to this?
Agitation is a "less common" side effect of Humira.
Sometimes side effects disappear after a couple of weeks as the body adjusts while some side effects never go away. It is hard to predict what will happen with your family member. Either way give it a little while longer and talk to your doctor if you a feeling concerned.
I have been on Humira for 4 yrs and have never had this happen to me. I use the pen, injected once a week and it has helped my Crohns Disease. No remission, but, no negative side effects. What other meds are your family member taking and how do they take the Humira. This 2nd day, is it the 2nd day of agitation or second day of Humira?
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
I'm on Buspar for anxiety, will it work? I need something that works like Ativan. Except a non-Benzo
Posted 8 Sep 2010 • 1 answer
Posted 27 Oct 2010 • 11 answers
Posted 24 Nov 2010 • 2 answers
Posted 13 Apr 2015 • 1 answer